# SDR SWAA2016051851899

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 34,340 hours, 20,172 cycles
- Engine: Cfmint CFM567B242
- Engine time: 1,397 hours, 804 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894677
- Condition: Leaking
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG ENG OIL SMELL IN CABIN WHILE IN DESCENT.  R & R NR 2 ENG IAW MT.
